# SDR 99FDEA00357

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 652418911
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON LT HORIZONTAL STAB LOWER T/E BEAM I/B END (C55-391-20-1).  *S/D*  REMOVED AND REPLACED LT HORIZONTAL STAB LWR T/E BEAM IAW FEDEX MM 55-30-021-4, 27-30-005-4, 27-30-01, 27-30-05, 27-30-001-4, 27-30-000-5, 27-30-001-5, FEDEX SRM 51-30-2, 51-30-5, 51-30-8.
